On the g-Ary expansions of middle binomial coefficients and catalan numbers

Florian Luca*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Let Mathematical equation representative be the nth middle binomial coefficient and the nth Catalan number, respectively. Let g > 1 be an integer. In this note, we study the base g expansions of the numbers b n and cn and show that for almost all n each of them has a lot of nonzero digits.

Original languageEnglish
Pages (from-to)1291-1301
Number of pages11
JournalRocky Mountain Journal of Mathematics
Volume41
Issue number4
DOIs
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'On the g-Ary expansions of middle binomial coefficients and catalan numbers'. Together they form a unique fingerprint.

Cite this